MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CARTRIDGE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

BAXTER HEALTHCARE CORPORATION CARTRIDGE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 109536
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that following thirty to forty minutes of treatment, an external blood leak originated from the ¿bottom of the loop where the line reconnects to the set' of a gambro cart access site prime.Treatment was restarted with a new machine and set of disposables after treatment was stopped for approximately ten (10) to fifteen (15) minutes and was completed without an issue.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: a3, d9, h3, h6 and h10.H10: the actual device and 8 retained samples was received for evaluation.A visual inspection showed a gap in the connection of the venous dialyzer connector.The reported condition was verified.The cause is most probably assembly related.Evaluation of the eight retained samples met the quality acceptance criteria.The cause was attributable to the manufacturing and assembling process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CARTRIDGE
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key12264361
Report Number8030638-2021-00015
Device Sequence Number12012448
Product Code FJK
UDI-Device Identifier07332414085216
UDI-Public(01)07332414085216
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K070414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/15/2024
Device Catalogue Number109536
Device Lot Number1000287840
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2021
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHOENIX 115V US MACHINE